# SDR 06FDEA2766

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR UPPER SURFACE TRAILING EDGE FIXED PANEL SUPPORT STRUCTURE STA XORS 1042 FOUND WITH CORROSION.  FOUND EXCEEDED LIMITS PER SRM 57-20-00 VOLUME I FIGURE 16.  COMPLIED WITH FEDEX EA 1-5720-95656 PART 1, WINGS - OUTER WING / REAR SPAR TRAILING EDGE - RT REAR SPAR UPPER CAP REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
